MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE 30ML

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE 30ML
Catalog Number MY8030
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # my8030 lot # 23115070 it was reported that the bd texium needle-free syringe 30ml contained foreign matter.The following information was provided by the initial reporter: "a pharmacy technician discovered a particle within the barrel and plunger prior to using the texium syringe." verbatim: rcc received a complaint via email.Email(s) attached we are reporting a quality issue that occurred yesterday, 4/18/2024.¿ texium 30 ml needle-free syringe / catalog number my8030 ¿ lot number 23115070 ¿ any injuries and/or harm? no ¿ what is the issue you experienced? a pharmacy technician discovered a particle within the barrel and plunger prior to using the texium syringe.¿ is the actual sample or sample representative available? (if possible, please send affected sample) yes.
 
Additional Manufacturer Narrative
The customer reported foreign substance in the syringe barrel, and returned one sample of material my8030, lot 23115070.Upon visual examination, the report was verified and an orange colored substance was stuck to the inside syringe plunger.The orange substance was investigated under a ftir machine in order to find out the chemical make-up of the substance.The findings did not help with identifying the root cause.The producer of the set, bd columbus, ne, was unable to trace the issue to manufacturing process.This was the first time seeing the issue, and it will continue to be monitored.Device history record review for model my8030 lot number 23115070 was performed.The search showed that a total of (b)(4) units in (b)(4) lot number was built on 03nov2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD TEXIUM NEEDLE-FREE SYRINGE 30ML
Common Device Name
SYRINGE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19312088
Report Number9616066-2024-00747
Device Sequence Number3077231
Product Code FMF
UDI-Device Identifier10885403230523
UDI-Public(01)10885403230523
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8030
Device Lot Number23115070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown